# SDR DALA2021050302510

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 73,760 hours, 27,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Intermittent
- Location: Lt Aft Door Slid
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 LEFT REAR DOOR "SLIDE" ARM LIGHT INTERMITTENT ON THE GROUND. CORRECTIVE ACTION: CYCLED ARMED LEVER AND OPEN/CLOSED DOOR MULTIPLE TIMES. SLIDE ARMS NML. (7426331)
